# SDR HNAA2016021200033

- Difficulty date: February 9, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 52,873 hours, 62,265 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BURNING ODOR IN CABIN AFTER APPLYING POWER TO ACFT.  NO, MELD APU BLEED, RAN APU WITH AND WITHOUT BLEEDS ON.  INSPECTED APU BLEED DUCTS AND ACM AND HEAT EXCHANGER, NO DEFECTS FOUND NO ODOR NOTED AT THIS TIME.  OK FOR SERVICE.
